# SDR HEEA0010463

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond
- Part number: 407375016101
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNAL COND INOPERATIVE.
